# SDR AU960747

- Difficulty date: May 21, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 210N
- Engine: Cont IO520L
- Propeller: Mcauly D3A34C404
- System (JASC): 2720 · Rudder Control System
- Part: Torque Tube
- Part number: 12604188
- Condition: Broken
- Location: Rudder Control S
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH RUDDER TORQUE TUBE FAILED IN AREA OF WELD ATTACHING THE MAIN  TUBE TO THE SHORT VERTICAL STUB - VERTICAL STUB IS BOLTED TO THE RH RUDDER PEDAL
